# SDR 20000627SH006

- Difficulty date: June 19, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N204JS
- Make and model: Beech 200BEECH
- Aircraft serial: BB842
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Part number: ANL325
- Condition: Failed
- Location: Main Buss Tie
- Part time: 4,695 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

SBM - UPON LEFT ENGINE START-UP, PILOT NOTED ZERO VOLTS ON RIGHT BUSS.  TROUBLESHOT TO FAILED CURRENT LIMITER.  REPLACED CURRENT LIMITER, PN ANL-M-325.  OPS CHECK OK.  (X)
